# SDR AU000040

- Difficulty date: January 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 3581507710
- Condition: Corroded
- Location: Landing Gear
- Component: Landing Gear Ret, Beech, 95C55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR UPLOCK BRACKET CORRODED IN THE AREA OF THE MOUNTING BOLT HOLE.
